Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 37, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 6, 2017, 11:42 AM EDT for Paulding County, Ohio; Allen County, Indiana. It took effect at Apr 6, 2017, 5:36 PM EDT. It was in force for 57 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2017, 11:42 AM EDT (15:42 UTC)
- In effect from
- Apr 6, 2017, 5:36 PM EDT
- Expired
- Apr 9, 2017, 2:51 AM EDT
- In force
- 57 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Allen County, IN, Paulding County, OH
The radar
The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maumee River at Fort Wayne (FTWI3). The gauge peaked at 16.80 ft at Apr 7, 2017, 12:00 AM EDT.
- Action stage
- 9.6 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04182900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
574
WGUS43 KIWX 061542
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1142 AM EDT THU APR 6 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Maumee River at Ft. Wayne affecting Allen and Paulding Counties
Maumee River near Defiance affecting Defiance and Henry Counties
Saint Joseph River Ohio below Montpelier affecting Williams County
...Flooding severity Changed from Minor to Moderate Severity for the
following rivers in Ohio...
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
.Rainfall from yesterday has led to several river levels rising.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
OHC039-051-171-071542-
/O.CON.KIWX.FL.W.0026.000000T0000Z-000000T0000Z/
/STRO1.2.ER.170331T0623Z.170409T1800Z.000000T0000Z.NO/
1142 AM EDT THU APR 6 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 11 AM Thursday the stage was 13.4 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* At 15.0 feet...Several rural buildings flood and flooding begins to
affect residents in the village of Stryker. Many roads become
impassible.
* This crest compares to a previous crest of 14.7 feet which occurred
on Apr 29 2011.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC003-OHC125-071541-
/O.NEW.KIWX.FL.W.0037.170406T2136Z-170409T0651Z/
/FTWI3.1.ER.170406T2136Z.170407T1800Z.170408T0651Z.NO/
1142 AM EDT THU APR 6 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Maumee River at Ft. Wayne
* from this afternoon to late Saturday night.
* At 11 AM Thursday the stage was 15.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
and crest near 17.5 feet around 2 PM Friday April 7 and fall
below flood stage around 2 AM Saturday April 8.
* At 18.0 feet...The lowest unprotected city streets begin to flood.
A few residents of River Haven are affected by high water.
* This crest compares to a previous crest of 18.0 feet which occurred
on Dec 30 2015.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
OHC039-069-071541-
/O.NEW.KIWX.FL.W.0038.170406T2000Z-170409T1500Z/
/DEFO1.1.ER.170406T2000Z.170407T0600Z.170408T1500Z.NO/
1142 AM EDT THU APR 6 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Maumee River near Defiance
* from this afternoon to Sunday morning.
* At 11 AM Thursday the stage was 9.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
and crest near 10.6 feet around 2 PM Friday April 7 and fall
below flood stage around 11 AM Saturday April 8.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.
* This crest compares to a previous crest of 10.2 feet which occurred
on Apr 7 2009.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC171-071541-
/O.NEW.KIWX.FL.W.0039.170407T1200Z-000000T0000Z/
/MONO1.1.ER.170407T1200Z.170409T1200Z.000000T0000Z.NO/
1142 AM EDT THU APR 6 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Saint Joseph River Ohio below Montpelier
* from Friday morning until further notice.
* At 7 AM Thursday the stage was 11.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Friday morning
and crest near 12.6 feet around 2 PM Sunday April 9.
* At 13.0 feet...County Road K, one mile southwest of Montpelier
begins to flood. Some flooding begins to affect the village of
Pioneer. Significant low land and agricultural flooding occurs near
the river.
* This crest compares to a previous crest of 12.7 feet which occurred
on Dec 17 2011.
&&
LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461
$$2 follow-up statements
327
WGUS83 KIWX 070257
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 PM EDT THU APR 6 2017
...The Flood Warning is cancelled for the following rivers...
Saint Joseph River Ohio near St. Joe River Ft. Wayne affecting Allen
County
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash and Whitley Counties
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
Maumee River near Defiance affecting Defiance and Henry Counties
Saint Joseph River Ohio below Montpelier affecting Williams County
Saint Joseph River Michigan at Three Rivers affecting Elkhart...
Branch and St. Joseph Counties
...The Flood Warning continues for the following rivers...
Maumee River at Ft. Wayne affecting Allen and Paulding Counties
Saint Joseph River Ohio above Newville affecting Allen...De Kalb
and Defiance Counties
Tiffin River near Stryker affecting Defiance...Fulton and Williams
Counties
North Branch Elkhart River at Cosperville affecting Noble County
.Recent rainfall has led to rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-080257-
/O.EXT.KIWX.FL.W.0030.000000T0000Z-170408T1500Z/
/NMCI3.1.ER.170406T0620Z.170406T1745Z.170407T1500Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* until Saturday morning.
* At 10 PM Thursday the stage was 10.4 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage
around 11 AM Friday April 7.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC091-141-149-080257-
/O.EXT.KIWX.FL.W.0032.000000T0000Z-170413T0600Z/
/DAVI3.1.ER.170406T1200Z.170407T0600Z.170412T0600Z.NO/
957 PM CDT THU APR 6 2017
The Flood Warning has been extended for
The Kankakee River at Davis
* until Thursday April 13.
* At 9 PM Thursday the stage was 11.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.4 feet around 1
AM Friday April 7 and fall below flood stage around 1 AM
Wednesday April 12.
* At 11.0 feet...Flooding of secondary roads near the river begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$
INC003-OHC125-080257-
/O.CON.KIWX.FL.W.0037.000000T0000Z-170409T0651Z/
/FTWI3.1.ER.000000T0000Z.170407T0330Z.000000T0000Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning continues for
The Maumee River at Ft. Wayne
* until late Saturday night.
* At 10 PM Thursday the stage was 16.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest around 17 feet around 330 AM
Thursday night and fall to near 15.6 feet around 8 PM April 8.
* At 17.0 feet...Flooding occurs in parks and farmland in Allen
County. Unprotected lowland and county roads become affected by
flood waters.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$
OHC039-069-080257-
/O.EXT.KIWX.FL.W.0038.000000T0000Z-170409T1030Z/
/DEFO1.1.ER.170406T1903Z.170407T1200Z.170408T1030Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning has been extended for
The Maumee River near Defiance
* until Sunday morning.
* At 10 PM Thursday the stage was 10.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.2 feet around 8
AM Friday April 7 and fall below flood stage around 6 AM Saturday
April 8.
&&
LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431
$$
OHC171-080257-
/O.EXT.KIWX.FL.W.0039.170407T1800Z-170412T0600Z/
/MONO1.1.ER.170407T1800Z.170409T1200Z.170411T0600Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning has been extended for
The Saint Joseph River Ohio below Montpelier
* from Friday afternoon to late Tuesday night.
* At 7 AM Thursday the stage was 11.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Friday afternoon
and crest near 12.3 feet around 8 AM Sunday April 9 and fall
below flood stage around 2 AM Tuesday April 11.
* At 12.0 feet...Flooding of low land and agricultural land begins
near the river.
&&
LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461
$$
INC003-033-OHC039-080257-
/O.CON.KIWX.FL.W.0027.000000T0000Z-000000T0000Z/
/NVLI3.1.ER.170331T2200Z.170407T1200Z.000000T0000Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning continues for
The Saint Joseph River Ohio above Newville
* until further notice.
* At 10 PM Thursday the stage was 13.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to a crest near 13.3 feet around 8
AM Friday April 7 and begin falling.
* At 14.0 feet...Significant flooding occurs on DeKalb County Road 42
about 3 miles northeast of Newville. Considerable agricultural and
low land flooding occurs along the St. Joseph River to the
Cedarville Reservoir.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
INC003-070327-
/O.CAN.KIWX.FL.W.0031.000000T0000Z-170409T0000Z/
/ROOI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning is cancelled for
The Saint Joseph River Ohio near St. Joe River Ft. Wayne
* At 10 PM Thursday the stage was 10.4 feet
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 10.4 feet
Thursday night. The river will continue falling.
&&
LAT...LON 4118 8507 4118 8506 4118 8505 4117 8505
4117 8506
$$
OHC039-051-171-080256-
/O.CON.KIWX.FL.W.0026.000000T0000Z-000000T0000Z/
/STRO1.1.ER.170331T0623Z.170409T1200Z.000000T0000Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning continues for
The Tiffin River near Stryker
* until further notice.
* At 10 PM Thursday the stage was 13.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 14.8 feet around 2
PM Sunday April 9 and begin falling.
* At 15.0 feet...Several rural buildings flood and flooding begins to
affect residents in the village of Stryker. Many roads become
impassible.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$
INC113-080256-
/O.CON.KIWX.FL.W.0033.000000T0000Z-000000T0000Z/
/CPEI3.1.ER.170407T0600Z.170409T0600Z.000000T0000Z.UU/
1057 PM EDT THU APR 6 2017
The Flood Warning continues for
The North Branch Elkhart River at Cosperville
* until further notice.
* At 10 PM Thursday the stage was 5.9 feet and steady.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise above flood stage very early Friday
morning and crest near 6.3 feet around 2 AM Sunday April 9.
Additional rises are possible thereafter.
* At 6.5 feet...Water begins to flood houses on Waldron Lake Drive.
&&
LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
4149 8543 4144 8555
$$
INC039-MIC023-149-080256-
/O.EXT.KIWX.FL.W.0034.170408T0000Z-000000T0000Z/
/TRVM4.1.ER.170408T0000Z.170410T1200Z.000000T0000Z.NO/
1057 PM EDT THU APR 6 2017
The Flood Warning has been extended for
The Saint Joseph River Michigan at Three Rivers
* from Friday evening until further notice.
* At 10 PM Thursday the stage was 6.7 feet and steady.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast...The river will rise above flood stage Friday evening
and crest near 7.8 feet around 8 AM Monday April 10. Additional
rises are possible thereafter.
* At 8.0 feet...Minor flooding of apartments near the river along
Mechanic Street, the River Glen Condos on east Michigan Ave, and
basements of several homes along River Drive can be expected.
&&
LAT...LON 4186 8568 4197 8564 4197 8554 4196 8554
4193 8561 4184 8566
$$803
WGUS83 KIWX 071236
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 AM EDT FRI APR 7 2017
...The Flood Warning is cancelled for the following rivers...
Maumee River at Ft. Wayne affecting Allen and Paulding Counties
This will be the last statement for this high water event.
INC003-OHC125-071306-
/O.CAN.KIWX.FL.W.0037.000000T0000Z-170409T0651Z/
/FTWI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
836 AM EDT FRI APR 7 2017
The Flood Warning is cancelled for
The Maumee River at Ft. Wayne
* At 8 AM Friday the stage was 16.7 feet
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.7 feet Friday
morning. The river will continue falling.
&&
LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
4111 8492 4106 8503
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 6, 6:53 AM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 6, 6:53 AM EDT, 4 hours 49 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
653 AM EDT Thu Apr 6 2017
.SYNOPSIS...
Issued at 648 AM EDT Thu Apr 6 2017
A strengthening low pressure system will move slowly northeast
from our area this morning to upstate New York by Friday morning.
Cold and very windy conditions with a mixture of rain and snow on
the backside of the low will impact our area today and tonight.
High pressure will build into the Midwest Friday providing dry
weather. As the high moves to the east over the weekend a return
of southerly winds will provide a significant warmup with
temperatures rising well above normal.
&&
.SHORT TERM...(Today and Tonight)
Issued at 343 AM EDT Thu Apr 6 2017
Strong low over our area this morning will cont to deepen as it
moves slowly east today. UVM in deformation zone will persist across
our area today and combined with moisture wrapping around the deep
system from the mid-atlantic coast region should keep precip falling
across much of the area much of the day. CAA on backside of
deepening system along with cloudiness and precip should keep temps
from rising much today. Fcst soundings suggest airmass will become
cold enough for a change over to snow early this morning across nrn
counties but diurnal heating/mixing should raise freezing level
sufficiently for at least a change back to a mix during the day.
Thus cont to expect only minor accums (an inch or less) across nrn
portions of our area today. Precip should linger across ern zones
overnight. Contd CAA and diurnal cooling should allow a change over
to all snow in this area, though temps expected to remain above
freezing through the eve which will limit accums, especially on
pavement. Expect around an inch of accumulation, mainly on grassy
surfaces east of I69 tonight.
No sgfnt change to wind fcst for today/tonight. Latest bufr
soundings suggest strongest gusts will hold off til max heating
this aftn when deeper boundary layer mixing occurs. Wind advisory
remains in effect all counties through this eve, with a high wind
warning/lakeshore flood warning, along the lake.
&&
.LONG TERM...(Friday through Wednesday)
Issued at 343 AM EDT Thu Apr 6 2017
Deep low will cont movg e-ne from the lwr grtlks Friday as strong
upr ridge moves into the plains. This will provide us with dry
conditions. Temps should be a little warmer as skies clear but
rather strong winds aloft will mix down during the day resulting
in breezy conditions.
Warmup will cont over the weekend as the upr ridge crosses the
Midwest and a shrtwv/sfc low move across the nrn plains resulting in
rather brisk s-sw flow. Temps should respond with highs in the lower
60s over most of the cwa Sat, and in the lower 70s Sunday.
Shrtwv will move east across the upr grtlks early next week with
showers and psbly a few tstms along the associated cdfnt as it moves
across our area. Just a modest cool down back to normal temps mid-
week behind the front with high pressure again building in providing
a couple more days of fair wx.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 648 AM EDT Thu Apr 6 2017
A low pressure area was near Lake Erie at 11Z and will continue to
move east out of the region. Radar and surface obs indicated a
rain/snow mix; with just snow falling when there was deeper
mixing in the cloud layer. Expect this scenario to continue today,
with conditions improving very gradually. Very strong winds will
develop in the back side of the low with wind gusts reaching near
40 knots later today.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from noon today to 10 PM EDT this evening for
INZ006>009-017-018-025>027-032>034.
High Wind Warning until 7 PM CDT this evening for INZ003.
Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for INZ004-
005-012>016-020-022>024.
MI...Wind Advisory from noon today to 10 PM EDT this evening for
MIZ080-081.
High Wind Warning until 8 PM EDT this evening for MIZ077.
Wind Advisory until 8 PM EDT this evening for MIZ078-079.
OH...Wind Advisory from noon today to 10 PM EDT this evening for
OHZ001-002-004-005-015-016-024-025.
LM...Storm Warning until 8 PM EDT this evening for LMZ043-046.
Gale Warning from 8 PM this evening to 5 PM EDT Friday for
LMZ043-046.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...JT
AVIATION...Skipper
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Apr 6, 4:40 AM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 440 AM EDT Thu Apr 6 2017 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-070845- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 440 AM EDT Thu Apr 6 2017 /340 AM CDT Thu Apr 6 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight North winds will gust to 45 to 50 mph today and this evening, possibly causing minor damage and power outages. Run-off from heavy rainfall Wednesday and Wednesday night will cause flooding of some rivers in the area. Small accumulations of snow are possible today, generally north of Route 6 today and east of I69 tonight. This may cause a few slick spots on roads, mainly early this morning and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Flooding on some rivers in the area will likely persist through the middle of next week. There is a slight chance of thunderstorms Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-MIZ077-070845- La Porte-Berrien- 440 AM EDT Thu Apr 6 2017 /340 AM CDT Thu Apr 6 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight North winds will gust to 50 to 60 mph today possibly causing damage to trees and power outages. High waves along the Lake Michigan shoreline will cause lakeshore flooding and significant beach erosion today. Small accumulations of snow mainly early this morning may cause some slick spots on roads. Run-off from heavy rainfall Wednesday and Wednesday night will cause flooding on some rivers in the area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Flooding on some rivers in the area will continue through the middle of next week. There is a slight chance of thunderstorms Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-070845- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 440 AM EDT Thu Apr 6 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight A Storm Warning is in effect today and a Gale Warning is in effect for tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Gale Warning remains in effect for Friday. Hazardous conditions for small craft are expected to persist until Friday evening. There is a slight chance of thunderstorms Monday afternoon and evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Apr 6, 6:18 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
618 AM EDT THU APR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW 2 S ROSELAND 41.69N 86.25W
04/06/2017 M0.6 INCH ST. JOSEPH IN OFFICIAL NWS OBS
&&Special weather statement, Apr 6, 6:41 AM EDT, 5 hours 1 minute before
Special Weather Statement National Weather Service Northern Indiana 641 AM EDT Thu Apr 6 2017 INZ009-018-026-027-OHZ004-015-024-061145- De Kalb-Allen IN-Wells-Adams-Defiance-Paulding-Van Wert- Including the cities of Auburn, Garrett, Fort Wayne, New Haven, Bluffton, Ossian, Decatur, Berne, Defiance, Sherwood, Hicksville, Paulding, Antwerp, Payne, Van Wert, and Ohio City 641 AM EDT Thu Apr 6 2017 ...Band of Snow Will Move Through the Fort Wayne Area Early This Morning... A band of snow will move quickly east through the Fort Wayne area and into northwest Ohio early this morning. Visibilities may lower to less than a mile briefly as the band moves through. Accumulation should be less than a half inch. However, temperatures will be close to freezing, so a few slick spots may develop. Be especially cautious on bridges and overpasses which will be the first to freeze.
Local storm report, Apr 6, 8:31 AM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
831 AM EDT THU APR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 ENE NINE MILE 40.99N 85.18W
04/06/2017 M0.4 INCH ALLEN IN OFFICIAL NWS OBS
0.04 LIQUID EQUIVALENT.
&&
GHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:59 PM EDT | Special Weather Statement | IWX | Defiance | 31 min |
| Apr 5, 9:31 PM EDT | Special Weather Statement | IWX | Paulding | 44 min |
| Apr 5, 10:19 PM EDT | Areal Flood Advisory | IWX | Paulding, Van Wert | 3 hr |
| Apr 5, 11:00 PM EDT | River Flood Watch | IWX | Williams | 24 hr |
| Apr 6, 11:42 AM EDT | River Flood Warning | IWX | Defiance, Henry | 71 hr |
| Apr 6, 11:42 AM EDT | River Flood Warning | IWX | Williams | 4 days |
| Apr 5, 8:32 PM EDT | Special Weather Statement | IWX | Blackford, Wells | 28 min |
| Apr 6, 2:06 AM EDT | River Flood Warning | IWX | Allen | 3 hr |
| Apr 6, 2:58 AM EDT | River Flood Warning | IWX | Wells | 3 days |
Nearby
River Flood Warnings in Ohio, 2017River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.